English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes

Benner, P., & Trautwein, C. (2017). A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications, 457(1), 776-802. doi:10.1016/j.jmaa.2017.08.052.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author           
Trautwein, Christoph1, 2, Author           
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1016/j.jmaa.2017.08.052
Other: data_escidoc:2474819
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Analysis and Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 457 (1) Sequence Number: - Start / End Page: 776 - 802 Identifier: -